Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (151 KB) | Metadata | Table of Contents | RSMUP summary
Volume 133, 2015, pp. 241–259
DOI: 10.4171/RSMUP/133-12

Published online: 2015-06-01

Automorphism-invariant modules

Adel Alahmadi[1], Alberto Facchini[2] and Nguyen Khanh Tung[3]

(1) King Abdulaziz University, Jeddah, Saudi Arabia
(2) Università di Padova, Italy
(3) Università di Padova, Italy

A module $M$ is called automorphism-invariant if it is invariant under automorphisms of its injective envelope. In this paper, we study the endomorphism rings of automorphism-invariant modules and their injective envelopes. We investigate some cases where automorphism-invariant modules are quasi-injective and a connection between automorphism-invariant modules and boolean rings.

Keywords: Automorphism-invariant modules, injective envelopes

Alahmadi Adel, Facchini Alberto, Khanh Tung Nguyen: Automorphism-invariant modules. Rend. Sem. Mat. Univ. Padova 133 (2015), 241-259. doi: 10.4171/RSMUP/133-12